| Model Number |
MMT-751LNAP |
| Medical Device Problem Codes |
Failure to Cycle (1142); Device Difficult to Program or Calibrate (1496); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that buttons were harder to press and insulin pump was squirting out insulin during priming.Customer's blood glucose level was unknown at the time of incident.The insulin pump will not be returned for analysis.